Conditions for the existence of bounded solutions of nonlinear differential and functional differential equations

Authors

  • V. Yu. Slyusarchuk

Abstract

Let E be a finite-dimensional Banach space, let C0(R;E) be a Banach space of functions continuous and bounded on R and taking values in E; let K:C0(R,E)C0(R,E) be a c-continuous bounded mapping, let A:EE be a linear continuous mapping, and let hC0(R,E). We establish conditions for the existence of bounded solutions of the nonlinear equation dx(t)dt+(Kx)(t)Ax(t)=h(t),tR.

Published

25.06.2010

Issue

Section

Research articles

How to Cite

Slyusarchuk, V. Yu. “Conditions for the Existence of Bounded Solutions of Nonlinear Differential and Functional Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 837–846, https://umj.imath.kiev.ua/index.php/umj/article/view/2914.